# SDR FDEA201103181077

- Difficulty date: March 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 657N33271016
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL 657N3338-36 SPLICE AND 657N338-30 ANGLE CLIP AT STA 1180 RT DUE TO   THE INCOMING CONDITION OF THE 144N5214-1 RT INBD CHORD LOCATION TOO FAR INBD.  REPAIR WAS   ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION , ON MAE MOD W/C 118350453CZR03, AND EA 757-5341-16-F3189, REV.-, DATED 02/28/11. THIS NON-ROUTINE   IS FOR TRACKING PURPOSES ONLY AND CLASSIFIED AS A MAJOR REPAIR.
